Dergi Ara >>
Yıl:2018; Cilt: 8; Sayı: 2>> Özet
Psikiyatride Güncel; 2018;8(2):92-105
Gastrointestinal sistemde farmakokinetik etkileşimler ve klinik sonuçları
Ş Gülseren
İzmir Katip Çelebi Üniversitesi Atatürk Eğitim ve Araştırma Hastanesi, İzmir
İlaç-ilaç etkileşimleri, kullanan kişilerde bir takım istenmeyen sonuçlara yol açabildiğinden hekimler için hastanın morbiditesi, hekimin sorumluluğu ve tedavi maliyetinin artması bakımından önemlidir. Yeni ilaçların ve aynı anda çok sayıda ilaç kullanan hasta sayısının giderek artması ile istenmeyen ilaç-ilaç etkileşimleri de artmaktadır. İlacın emilimi, dağılımı ve eliminasyonunda bozulma olması farmakokinetik etkileşimler için yeni yolakların açılmasına yol açar. Emilim bölgesinde mide pH'ı ve ilacın çözünürlüğünde azalma sonucu oluşan değişiklikler ilaç emilimini etkiler. İlacın beklenen etkisi ilaç-ilaç, ilaç-besin ve ilaç-hastalık etkileşimleri nedeni ile değişebilir. Birlikte kullanılan başka bir ilaç, bir ilacın emilimini bağlanarak ya da şelat oluşturarak, mide pH'ını ve bağırsak motilitesini değiştirerek, taşıyıcı protein P-glikoproteini etkileyerek değiştirebilir. Psikiyatristlerin günlük uygulamalarında en sık kullandıkları ilaçların yol açtıkları ilaç-ilaç etkileşimleri konusunda bilgilerini artırmaları önemlidir.
Pharmacokinetic interactions in the gastrointestinal tract and clinical results
Drug-drug interactions (DDIs) are a concern for the prescriber because they have the potential for causing untoward outcomes for everyone involved: morbidity for the patient, liability for the prescriber, and increased costs for the healthcare system. The risk of unintended and untoward DDIs is increasing in concert with both the increasing number of pharmaceuticals available and the number of patients on multiple medications. Disruptions in drug absorption, distribution and elimination present additional pathways for PK interactions. Physiological changes at the absorption site resulting from alterations of gastric pH and reductions in drug solubility are mechanisms of PK pathways that affect drug absorption. The effect of drug on a person may be different than expected because that drug interacts with another drug the person is taking (drug-drug interaction), food, beverages, dietary supplements the person is consuming (drug-nutrient/food interaction) or another disease the person has (drug-disease interaction). The gastrointestinal absorption of drugs may be affected by the concurrent use of other agents that have a large surface area upon which the drug can be absorbed, bind or chelate, alter gastric pH, alter gastrointestinal motility, or affect transport proteins such as P-glycoprotein. An ideal starting point for psychiatrists is to examine drug-drug interactions involving the familiar psychotropic agents that are most relevant to their practices.